# SDR P5CA2015123000220

- Difficulty date: December 30, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,335 hours, 18,924 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1900AF
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG, "RT ENGINE TAI VALVE.  R & R RT ENGINE TAI VALVE IAW AMM 30-21-03.  ACCOMPLISHED GROUND OPS CHECK, SYSTEM OPS CHECK NORMAL.
